MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MAPLE GROVE INNOVA¿; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC - MAPLE GROVE INNOVA¿; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number H74939293062030
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/30/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Device evaluated by mfr.Returned product consisted of an innova self-expanding stent delivery system (sds).The outer shaft, mid-shaft and the remainder of the device were checked for damage.The handle was separated when received from the customer site.The outer sheath showed a kink at the nosecone.There was a slight kink approximately 10.5 cm from the nosecone.The mid-shaft showed 2 kinks.The first kink was located at 5.5 cm from the markerband and the 2nd kink was located at 19.5 cm from the markerband.The proximal inner shaft showed a kink approximately 13 cm from the distal side of the clip.The mid-shaft was pulled out of the retainer clip.The thumbwheel was returned.The stent was not returned.Inspection of the remainder of the device, apart from the observed damage, revealed no other damage or irregularities.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The most probable root cause was unable to be determined.(b)(4).
 
Event or Problem Description
It was reported that the stent partially deployed.A 6 x 200 x 130 innova¿ stent was selected for a procedure in the totally occluded aorta femoral.During the procedure inside the patient, the device partially deployed.The handle was opened and a pin and pull procedure was used to complete the deployment.The procedure was completed with this device.There were no patient complications and the patient was fine.

Brand Name
INNOVA¿
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC - MAPLE GROVE
one scimed place
maple grove MN 55311
MDR Report Key6804701
Report Number2134265-2017-08249
Device Sequence Number13883834
Product Code NIP
UDI-Device Identifier08714729874065
UDI-Public(01)08714729874065(17)20200629(10)20825353
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/29/2020
Device Model NumberH74939293062030
Device Catalogue Number39293-06203
Device Lot Number20825353
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/03/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2017
Initial Report FDA Received Date08/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1